# SDR DALA2019041632463

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOC FROM FRAME 66 TO FRAME 68 AT LEVEL STR 23 R AT AFT GALLEY AREA (1 EA). REPLACED CENTER FITTING LOC FROM FR 66 TO FR 68 AT LEVEL STR 23K AT AFT GALLEY AREA ASPER A319 SRM 51-72-11 AND DRAWING #D53480508.
